MathSciNet Relay Station
MathSciNet bibliographic data
MR1072642 06A07 (94B65)
Sapozhenko, A. A. The number of antichains in ranked partially ordered sets. (Russian) Diskret. Mat. 1 (1989), no. 1, 74--93; translation in Discrete Math. Appl. 1 (1991), no. 1, 35–58
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement